MathSciNet Relay Station
MathSciNet bibliographic data
MR1613699 65N30 (49M99 49Q05 53A10)
Dziuk, Gerhard; Hutchinson, John E. The discrete Plateau problem: convergence results. Math. Comp. 68 (1999), no. 226, 519–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement